MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3341255 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Deformity/ Disfigurement (2360); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/21/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a caucasian female patient involved in a clinical study underwent a breast reconstruction revision surgery with implantation of a 375cc mentor memoryshape breast implant prosthesis.Post-operatively, the patient was diagnosed with asymmetry of the right breast and she was dissatisfaction with procedure outcome.As a result, the patient underwent a undisclosed bilateral surgical procedure to correct the issue.This report is for the right breast prosthesis.Refer to manufacturing report number 1645337-2022-15628 for the contralateral event.
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Reason for device explant and/or reoperation: anisomastia manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On april 06, 2023, mentor was notified that the patient underwent bilateral removal and replacement with 225cc mentor memoryshape breast implants on (b)(6) 2021.Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made. as such, the investigation will be closed. if the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On july 19, 2023, mentor became aware that information was inadvertently omitted in the first follow-up report.The patient underwent bilateral removal and replacement due to dissatisfaction with the procedure outcome in regards to both her breasts which resulted from the previous surgical intervention procedure.Reason for device explant and/or reoperation: patient dissatisfaction with procedure outcome.H6 health effect - clinical code e2402: patient dissatisfaction with procedure outcome.Manufacturer¿s reference number: (b)(4) in the first follow-up, h6 health effect - clinical code should have been populated with appropriate term / code not available (e2402) as the patient was dissatisfied with the procedure outcome from the previous surgical intervention procedure.